My usual weight is 58 kg. But, in spite of regular rigorous exercise in the past two months I am not able to lose even half a pound. It has lowered my stamina and I feel lethargic. Please let me know why is it so? I am Currently on Thyronorm 100 mcg for hypothyroidism and homeopathic medicines for low BP and anemia. I have also started on Lorazepam before five months. Please help.
Welcome to icliniq.com.
Neglected daily exercise.Investigations to be done:
BMI and regular weight assessment.Differential diagnosis:
Metabolism change.Probable diagnosis:
Exercise, yoga and pranayama practice.Regarding follow up:
For further information consult a fitness expert online.---> https://www.icliniq.com/ask-a-doctor-online/fitness-expert
Was this answer helpful?|
.. to be suffering from irritable bowel syndrome (IBS). As far as your questions are concerned, the following are my answers. Just go on an empty stomach so that if required, they can do an endoscopy. All the tests can be performed on an empty stomac... Read fullCan hypothyroidism cause intermittent palpitations?
.. advised that a normal ECG while you do not have the palpitation feeling, is not diagnostic of the palpitation. You need to have a cardiac monitor. If the palpitation happens every day, then a 24 hours cardiac monitor should pick them up. If they h... Read fullI have weight loss, increased hunger, thirst and frequent urination. What can it be?
.. of these symptoms, along with weight loss and dry skin point to diabetes. Polyphagia refers to excessive hunger or increased appetite. Polydipsia refers to increased thirst. Polyuria refers to increased urination. .I suggest you screen yourself fo... Read full
Ask your health query to a doctor online?Ask a Fitness Expert Now